Nurofen 200mg Sinus Pain Relief16s

You have 0 of this in your trolley

Nurofen 200mg Sinus Pain Relief
0 in trolley

Quantity of Nurofen 200mg Sinus Pain Relief in trolley 0

0 in trolley.
£5.60(35p each)5.60
Sinus Pain Relief 200mg/5mg Tablets
Ibuprofen, Phenylephrine Hydrochloride Two active ingredients for relief from: Blocked nose & sinuses, aches and pains, sore throat, fever, headache
  • Analgesic

Each tablet contains Ibuprofen 200mg and Phenylephrine Hydrochloride 5mg, See leaflet for full list

Typical values

Preparation and Usage

Read the enclosed leaflet carefully before use. Dosage: For oral administration and short term use only. Adults, the elderly and children aged 12 years and over: Take 2 tablets with water every 8 hours. Leave at least 4 hours between doses. Do not take more than 6 tablets in any 24 hours. Do not give to children under 12 years of age. If symptoms persist or worsen or if the product is required for more than 10 days, consult a doctor.

Warnings

  • Do not take if you:<br>Have ever had a stomach ulcer, perforation or bleeding<br>Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers<br>Are taking other NSAID painkillers, other products containing phenylephrine or aspirin with a daily dose of 75mg<br>Are in the last3 months of pregnancy<br><br>Speak to a pharmacist/doctor before taking if you:<br>Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems<br>Are pregnant<br>Are a smoker<br><br>Warning: Do not take more medicine than the label tells you to.<br><br>Keep out of the sight and reach of children.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer